Delphacodes kuscheli


Published in: Fennah, R. G., 1955: Delphacidae from Juan Fernandez (Homoptera: Fulgoroidea). Proceedings of the Entomological Society of London, B, vol. 24, no. 7-8. 129-138.

Classification

Hemiptera
Auchenorrhyncha
Delphacidae
-
-
Delphacodes
kuscheli
-

Worldwide Distribution

South America

Distribution point data provided by GBIF.

Vector Status

Plant Diseases


GALLERY



TAGS
Delphacidae Delphacodes Fulgoroidea South America
RESOURCES

CITATION
Delphacodes kuscheli : Wilson M. R. & Turner J. A. 2021. Insect Vectors of Plant Disease. Amgueddfa Cymru - National Museum Wales. Available online at http://insectvectors.science/vector/delphacodes-kuscheli. [ Accessed:  07/12/2022 ].
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
Copyright information is included with each image where provided by third parties.